Announcement

Collapse
No announcement yet.

High Magnesium LI evels

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    High Magnesium LI evels

    I am a C4-5 injury and I have been taking 300 mg stool softeners stimulate free every night for 3 years now and recently had a blood testing done and it shows my Anion Gap is low. I always get a copy of my lab work so I googled it and found low anion gap can be caused by hypermagnesemia.

    The funny part is my doctor said everything was fine on my labs except cholesterol level and I needed to watch my diet. Why would she tel me this when the Anion Gap is low?

    According to my labs the result is 8.1 and the normal range is 10.0-20.0.

    Should I quit taking the stool softener? But if I do then what do I use to move my bowels for tomorrow morning and future days? I am so worried and don't know what to do so any advice would be appreciated. I can not take the Metanucill or Benefiber supplements because I get bezoars from it.

    #2
    Originally posted by charmed1199 View Post
    I can not take the Metanucill or Benefiber supplements because I get bezoars from it.
    This is new to me. Can you explain this?
    stephen@bike-on.com

    Comment


      #3
      Taking stool softeners can raise magesium levels in some people and unfortunately it must have raised mine according to my lab work. Now I don't know what to take to help move my bowels.

      Comment


        #4
        Sorry Stephen I did not see your quote. I am just upset tonight and worried.

        I have gastroparesis also as I am a cervical injury so do have to watch my fiber intake so any fiber supplement will cause a bezoars which is a mass of undigestive food. I was hospitalized back in 2009 and was given antibiotics and I guess it broke the mass up as well as take out the infection I had.

        Comment

        Working...
        X